Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Dec 25, 2012, 11:11 PM EST for Pike County, Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 25, 2012, 11:11 PM EST (04:11 UTC)
- Expired
- Dec 25, 2012, 11:45 PM EST
- In force
- 34 min
- Issued by
- NWS Atlanta, GA
County Pike County, GA
The radar
The Atlanta radar (KFFC), 44 km from the middle of the area, began a volume at 04:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 4.2 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 520 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 178 m²/s²
- 0-3 km storm-relative helicity
- 596 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
078
WWUS82 KFFC 260411
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1111 PM EST TUE DEC 25 2012
GAZ068-069-079-260445-
1111 PM EST TUE DEC 25 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TALBOT...PIKE AND
UPSON COUNTIES UNTIL 1145 PM EST...
AT 1100 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WOODLAND...MOVING NORTHEAST AT 65 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE OCCASIONAL CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS TALBOT...PIKE
AND UPSON COUNTIES THROUGH 1145 PM EST. SOME LOCATIONS IN THE PATH
OF THIS STORM INCLUDE ROWLAND...BIG LAZER CREEK WMA...WOODLAND...
SUNNYSIDE...PLEASANT HILL...SPREWELL BLUFF STATE PARK...HANNAHS
MILL...ATWATER...MOLENA...CREST...CONCORD...LIFSEY SPRINGS...
HILLTOP...MEANSVILLE AND ZEBULON. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.
&&
LAT...LON 3285 8461 3285 8456 3288 8451 3291 8451
3292 8453 3301 8453 3321 8444 3321 8440
3319 8437 3319 8425 3308 8424 3303 8427
3299 8426 3273 8444 3280 8463
TIME...MOT...LOC 0408Z 204DEG 56KT 3286 8448
$$
16What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Dec 25, 7:37 PM EST, 3 hours 34 minutes earlier.
Area forecast discussion, Dec 25, 7:37 PM EST, 3 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 737 PM EST TUE DEC 25 2012 ..SEVERE STORMS INCLUDING A FEW TORNADOES LIKELY TONIGHT/EARLY WED MORNING... .UPDATE... MAIN CONVECTIVE LINE AHEAD OF COLD FRONT IS PROGRESSING QUICKER THAN ANTICIPATED ACROSS CENTRAL AL THIS EVENING AND ARE NOW LOOKING AT POTENTIAL FOR SEVERE THREAT BEGINNING NEAR 03Z IN WESTERN PORTIONS OF THE FORECAST AREA. SOME DISCRETE CELLS SHOWING SIGNS OF ROTATION HAVE BEEN TRACKING MOSTLY NORTHWARD ACROSS SOUTHEASTERN AL NEAR THE NORTHERN EXTENT OF THE WARM SECTOR. BASED ON PROGGED SHORT RANGE ENSEMBLE MEMBERS... THE SOUTHWESTERN PORTION OF CENTRAL GA LOOKS TO HAVE THE BETTER INSTABILITY TONIGHT POTENTIALLY GETTING UP TO 500 J/KG OF MUCAPE...WHILE A LINGERING HYBRID CAD DOME HAS PRIMARILY SERVED TO LIMIT INSTABILITY FARTHER NORTHWARD. EARLIER SHOWER DEVELOPMENT DURING THE DAY MAY HAVE REINFORCED THIS FEATURE AND WILL MONITOR CONDITIONS CLOSELY. ALL CONSIDERED... BELIEVE BEST CHANCE FOR ISOLATED TORNADO POTENTIAL WILL BE SOUTHERN/SOUTHWESTERN TIER MAINLY SOUTH OF COLUMBUS AND MACON. MADE ADJUSTMENTS TO POP/WX GRIDS BASED ON PROGRESSION OF AFOREMENTIONED CONVECTION. BAKER && .PREV DISCUSSION... /ISSUED 309 PM EST TUE DEC 25 2012/ SHORT TERM /TONIGHT THROUGH THURSDAY/... INGREDIENTS STILL COMING TOGETHER FOR NOCTURNAL SEVERE WEATHER EVENT AFTER MIDNIGHT TONIGHT. 12Z RUNS HAVE CONTINUED TREND OF MORE FAVORABLE PARAMETERS. 0-1KM BULK SHEAR OF 45-55KT NOW IN BOTH NAM AND GFS...THOUGH THESE ARE SOMEWHAT EAST OF BEST MOISTURE/CAPE AXIS. IN SPITE OF THIS...FCST SIG TOR PARAMETER VALUES ARE NOW 1.5-2.5 IN GFS AND 4-5 WITH THE NAM. TORNADO THREAT IS QUITE HIGH FOR A COOL SEASON QLCS EVENT. TIMING ON GFS AND ECMWF HAS SHIFTED SLIGHTLY BACK TO BETTER MATCH THE SLOWER NAM. LATEST HRRR NOW SIMILAR TO GFS TIMING. DUE TO UNCERTAINTY IN MODELS AND WHETHER ANY PREFRONTAL STORM ACTIVITY WILL DEVELOP...HAVE NOT TWEAKED TIMING BACK TOO MUCH. TOTAL RAINFALL STILL HARD PRESSED TO EXCEED 2 INCHES. NO SIGNIFICANT FLOODING PROBLEMS EXPECTED. AFTER FRONT PASSES...PRECIP SHOULD END QUICKLY. WILL BE ISSUING A WIND ADVISORY FOR THE ENTIRE AREA BUT STARTING A LITTLE SOONER IN THE MOUNTAINS AS LOW LEVEL FLOW OF 50KTS COULD MIX DOWN TO HIGHER ELEVATIONS. ALSO HAVE CONTINUED SLT CHC/CHC RAIN/SNOW SHOWER MIX OVER PARTS OF FAR NE GA WED NIGHT. SHOULD NOT SEE ANY ACCUMULATION. REST OF FCST LOOKS GOOD. WE WILL CONTINUE TO MONITOR THE SITUATION. SNELSON && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... THE LONG TERM PORTION OF THE FORECAST BEGINS WITH WRAP AROUND MOISTURE FROM THE BACK SIDE OF THE EXITING LOW PRESSURE SYSTEM ACROSS N GA. COOLER AIR WILL ALSO BE FILTERING INTO THE STATE BUT IT LOOKS LIKE THE BETTER MOISTURE WILL STAY FAR ENOUGH NORTH THAT IT SHOULD NOT CAUSE ANY WINTER PRECIP ACROSS THE N GA MOUNTAINS THU NIGHT/FRIDAY MORNING. HIGH PRESSURE BUILDS IN THURSDAY WITH MOISTURE BEGINNING TO RETURN TO THE REGION FRIDAY. MOISTURE BEGINS PUSHING IN AHEAD OF NEXT SYSTEM WHICH WILL BRING ANOTHER ROUND OF PRECIP TO THE STATE FRIDAY NIGHT/SATURDAY. THIS NEXT SYSTEM DOES NOT LOOK AS STRONG AS THE ONE THAT WILL MOVE THROUGH TONIGHT...SO WILL CONTINUE WITH ONLY SHOWERS FOR NOW. THE MODELS SHOW THIS SECOND SYSTEM MOVING THROUGH THE AREA VERY FAST WITH THE RAIN MOVING INTO W GA AROUND 06Z SAT AND THE ENTIRE SYSTEM EXITING THE EAST SIDE OF THE STATE BY 18Z SAT. A STRONG HIGH PRESSURE RIDGE BUILDS IN BEHIND THIS SECOND SYSTEM AND IT LOOKS TO KEEP NORTH AND CENTRAL GEORGIA DRY SUNDAY AND MONDAY. 01 && .HYDROLOGY... FLASH FLOOD GUIDANCE REMAINS IN THE 1.5/2.5/3.0 FOR 1H 3H 6H GUIDANCE RESPECTIVELY. THESE ARE SLIGHTLY REDUCED VALUES WITH RECENT RAINS BUT LIKELY NOT SUFFICIENT FOR SIGNIFICANT FLOODING CONCERNS GIVEN INITIAL LIGHT TO MODERATE RAIN AHEAD OF SYSTEM AND THEN RAPID MOVEMENT OF COLD FRONT ONCE CONVECTIVELY ENHANCED BANDS SET UP. STILL WILL BE CLOSELY MONITORING THE NEXT 24 HOUR FOR ANY SHORT FUSE RIVER AND STREAM WARNINGS PRIMARILY. .AVIATION... 00Z UPDATE... IFR TO NEAR HIGH END LIFR CIGS HAVE LINGERED MAINLY ACROSS THE NORTHERN SITES THIS EVENING. HEIGHTS SHOULD IMPROVE TO MVFR LEVELS NEAR 1500-2500 FT AFTER 03-05Z AND THEN VFR NEAR 4000 FT AFTER 17Z. AREA OF SCATTERED THUNDERSTORMS HAS BEEN PROGRESSING QUICKER THAN ORIGINALLY ANTICIPATED ACROSS CENTRAL ALABAMA AND NOW LOOKS TO AFFECT MOST SITES IN THE 03-09Z TIME RANGE TONIGHT. SOME -SHRA AND POTENTIALLY ISOLATED THUNDER CAN BE EXPECTED OUT AHEAD OF THE STORMS. THE STORMS HAVE THE POTENTIAL TO PRODUCE STRONG WINDS AND MAY BECOME SEVERE. WINDS OF 12-18 KTS WITH GUSTS OF 20-30KTS CAN BE EXPECTED FROM 03Z TONIGHT ONWARD AND SE WINDS SHOULD VEER TO SW AFTER 11Z WEDNESDAY. VSBYS SHOULD GENERALLY BE 4-6 SM TONIGHT AND POSSIBLY LOWER IN -TSRA... THEN P6SM AFTER 11Z. //ATL CONFIDENCE...00Z UPDATE... MEDIUM CONFIDENCE ON ENDING TIME FOR PRECIPITATION. HIGH CONFIDENCE ALL ELSE. BAKER && .PRELIMINARY POINT TEMPS/POPS... ATHENS 49 52 31 51 / 100 80 0 5 ATLANTA 49 49 30 49 / 100 20 0 5 BLAIRSVILLE 46 48 28 45 / 100 80 20 5 CARTERSVILLE 49 50 31 46 / 100 20 0 5 COLUMBUS 50 51 33 53 / 100 20 0 5 GAINESVILLE 47 50 31 48 / 100 60 0 5 MACON 55 55 33 54 / 100 60 0 5 ROME 48 49 32 47 / 100 20 5 5 PEACHTREE CITY 49 49 31 50 / 100 20 0 5 VIDALIA 59 60 36 56 / 80 80 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 10 AM TO 10 PM EST WEDNESDAY FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB... BLECKLEY...BUTTS...CARROLL...CHATTAHOOCHEE...CHEROKEE...CLARKE... CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DAWSON...DEKALB... DODGE...DOOLY...DOUGLAS...EMANUEL...FAYETTE...FLOYD...FORSYTH... GLASCOCK...GREENE...GWINNETT...HALL...HANCOCK...HARALSON... HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER... JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...MACON... MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY...MORGAN... MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE... PAULDING...PEACH...PICKENS...PIKE...POLK...PULASKI...PUTNAM... ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...STEWART...SUMTER... TALBOT...TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN... TROUP...TWIGGS...UPSON...WALTON...WARREN...WASHINGTON... WEBSTER...WHEELER...WILCOX...WILKES...WILKINSON. WIND ADVISORY FROM 1 AM TO 10 PM EST WEDNESDAY FOR THE FOLLOWING ZONES: CATOOSA...CHATTOOGA...DADE...FANNIN...GILMER...GORDON... LUMPKIN...MURRAY...TOWNS...UNION...WALKER...WHITE...WHITFIELD. && SHORT TERM...SNELSON/BAKER LONG TERM....01 AVIATION...BAKER
Hazardous weather outlook, Dec 25, 4:59 PM EST, 6 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 459 PM EST TUE DEC 25 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-262200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 459 PM EST TUE DEC 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ...SEVERE THUNDERSTORMS LIKELY FOR MUCH OF NORTH AND CENTRAL GEORGIA TONIGHT... WEATHER HAZARDS EXPECTED... ISOLATED TORNADOES...DAMAGING WINDS...AND LARGE HAIL TONIGHT. DISCUSSION... A STRONG STORM SYSTEM CONTINUED TO DEVELOP OVER THE LOWER MISSISSIPPI VALLEY AND WILL BRING WIDESPREAD SHOWERS AND ISOLATED TO SCATTERED THUNDERSTORMS TO MUCH OF NORTH AND CENTRAL GEORGIA THROUGH WEDNESDAY AFTERNOON. A VERY STRONG SURFACE LOW PRESSURE CENTER WILL MOVE FROM THE LOWER MISSISSIPPI VALLEY TO THE TENNESSEE/KENTUCKY BORDER BY WEDNESDAY MORNING. AN ASSOCIATED COLD FRONT WILL MOVE FROM WEST TO EAST ACROSS NORTH AND CENTRAL GEORGIA TONIGHT THROUGH WEDNESDAY. INSTABILITY AND VERTICAL WIND SHEAR WILL INCREASE ACROSS THE REGION AND WILL BE ENOUGH FOR ISOLATED SEVERE THUNDERSTORMS TO DEVELOP...MAINLY ACROSS WESTERN GEORGIA BETWEEN 11 PM TONIGHT AND 5 AM WEDNESDAY MORNING...AND ACROSS EASTERN GEORGIA BETWEEN 5 AM AND NOON WEDNESDAY. AT THIS TIME...THE MAIN CONCERNS WILL BE ISOLATED TORNADOES AS WELL AS STRONG DAMAGING WINDS IN EXCESS OF 60 MPH ALTHOUGH THERE IS A HAIL THREAT AS WELL. IN ADDITION...ANTECEDENT RAINFALL IN COMBINATION WITH THE CHRISTMAS NIGHT STORM SYSTEM COULD LEAD TO A FEW RIVERS MAINLY OVER NORTH GEORGIA REACHING BANK FULL. AS THIS IS A DEVELOPING SITUATION PLEASE STAY TUNED TO THE LATEST UPDATES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THE SEVERE WEATHER WILL BE ONGOING WEDNESDAY MORNING AND FOCUSED MAINLY ON EASTERN SECTIONS OF THE FORECAST AREA. ISOLATED TORNADOES...60 MPH WINDS AND LARGE HAIL WILL REMAIN POSSIBLE THROUGH MIDDAY. MUCH COLDER AIR WILL FILTER IN AND WINDY CONDITIONS ARE EXPECTED ON WEDNESDAY. WRAP AROUND MOISTURE WILL PROVIDE FOR A LIGHT RAIN AND SNOW MIX ACROSS THE HIGHER ELEVATIONS OF NORTH GEORGIA WEDNESDAY NIGHT. AT THIS TIME LITTLE TO NO ACCUMULATIONS ARE ANTICIPATED GIVEN BRIEF PERIOD OF PRECIPITATION. THE NEXT STORM SYSTEM LOOKS TO BE A RAIN EVENT NEXT WEEKEND WITH NO THUNDERSTORMS INDICATED AT THIS TIME. THERE AGAIN APPEARS TO BE A SMALL WINDOW FOR A LIGHT MIXTURE FOR THE HIGHER ELEVATIONS OF THE NORTHERN TIER AS THE STORM WINDS DOWN. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE PREPARED FOR ACTIVATION ESPECIALLY AFTER MIDNIGHT TONIGHT.
In the hours before
Special weather statement, Dec 25, 9:22 PM EST, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
922 PM EST TUE DEC 25 2012
GAZ052-053-066-067-078-260245-
922 PM EST TUE DEC 25 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN TROUP...
MERIWETHER...COWETA...HARRIS AND HEARD COUNTIES UNTIL 945 PM EST...
AT 919 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES WEST OF WHITESVILLE-PINE LAKE...MOVING
NORTHEAST AT 60 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE...OCCASIONAL CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS TROUP...
MERIWETHER...COWETA...HARRIS AND HEARD COUNTIES THROUGH 945 PM EST.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE WHITESVILLE-PINE
LAKE...MOUNTAIN HILL...JONES CROSSROADS...WEST POINT...
CANNONVILLE...SMITHS CROSSROAD...BAUGHS CROSSROADS...LONG CANE...
STOVALL...BIG SPRINGS...LAGRANGE...ODESSADALE...MOUNTVILLE...LOUISE
AND WARES CROSSROADS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3337 8498 3327 8466 3265 8498 3270 8513
3273 8512 3275 8515 3278 8513 3281 8517
3283 8517 3284 8516 3286 8519 3291 8520
TIME...MOT...LOC 0221Z 204DEG 51KT 3282 8512
16Special weather statement, Dec 25, 9:50 PM EST, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
950 PM EST TUE DEC 25 2012
GAZ053-066-067-260315-
950 PM EST TUE DEC 25 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TROUP...
MERIWETHER AND COWETA COUNTIES UNTIL 1015 PM EST...
AT 946 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LOUISE...MOVING NORTHEAST AT 60 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE OCCASIONAL CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS TROUP...
MERIWETHER AND COWETA COUNTIES THROUGH 1015 PM EST. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE ODESSADALE...BIG SPRINGS...
MOUNTVILLE...LOUISE...HARRISONVILLE...LAGRANGE...SAINT MARKS...LONE
OAK...HOGANSVILLE...LUTHERSVILLE...GRANTVILLE...MORELAND...ARNCO-
SARGENT...TURIN AND SHARPSBURG. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.
&&
LAT...LON 3321 8498 3323 8494 3327 8495 3346 8488
3336 8458 3335 8458 3297 8485 3301 8506
TIME...MOT...LOC 0249Z 208DEG 54KT 3310 8491
16Special weather statement, Dec 25, 11:11 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1111 PM EST TUE DEC 25 2012
GAZ068-069-079-260445-
1111 PM EST TUE DEC 25 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TALBOT...PIKE AND
UPSON COUNTIES UNTIL 1145 PM EST...
AT 1100 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WOODLAND...MOVING NORTHEAST AT 65 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE OCCASIONAL CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS TALBOT...PIKE
AND UPSON COUNTIES THROUGH 1145 PM EST. SOME LOCATIONS IN THE PATH
OF THIS STORM INCLUDE ROWLAND...BIG LAZER CREEK WMA...WOODLAND...
SUNNYSIDE...PLEASANT HILL...SPREWELL BLUFF STATE PARK...HANNAHS
MILL...ATWATER...MOLENA...CREST...CONCORD...LIFSEY SPRINGS...
HILLTOP...MEANSVILLE AND ZEBULON. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.
&&
LAT...LON 3285 8461 3285 8456 3288 8451 3291 8451
3292 8453 3301 8453 3321 8444 3321 8440
3319 8437 3319 8425 3308 8424 3303 8427
3299 8426 3273 8444 3280 8463
TIME...MOT...LOC 0408Z 204DEG 56KT 3286 8448
16The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 25, 9:22 PM EST | Special Weather Statement | FFC | Troup | 23 min |
| Dec 25, 9:50 PM EST | Special Weather Statement | FFC | Coweta, Troup | 25 min |
| Dec 26, 12:02 AM EST | Special Weather Statement | FFC | Muscogee | 28 min |
| Dec 26, 12:40 AM EST | Special Weather Statement | FFC | Carroll | 35 min |
| Dec 26, 12:46 AM EST | Special Weather Statement | FFC | Chattahoochee, Harris, Muscogee, Troup | 29 min |
| Dec 26, 1:14 AM EST | Special Weather Statement | FFC | Chattahoochee, Harris, Muscogee, Stewart, Troup | 31 min |
| Dec 26, 1:47 AM EST | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee, Stewart | 28 min |
| Dec 26, 2:10 AM EST | River Flood Warning | FFC | Forsyth | 12 hr |
| Dec 26, 2:10 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 10 hr |
| Dec 26, 3:27 AM EST | Special Weather Statement | FFC | Sumter | 33 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.